# SDR QXEA0000056

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT PRESSURE BULKHEAD SKIN, FORWARD SIDE HAS A .015 DEEP MARK FROM SCREW LOCATED 7 BELOW STRINGER 35.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 3 (1,3).
